# SDR ASAA0956641

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,118 hours, 3,477 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16T112
- Condition: Failed
- Location: Weather Radar
- Part time: 4,439 hours, 1,673 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ILLUMINATED ON NAV DISPLAY.  DUPLICATED FAULT TWICE.  SHOW PWS FAIL WITH WXR FAIL RT.  REPLACED WXR TRANSCEIVER.  OPS TEST GOOD.  REF MM 34 43 41.  FIM 34 43 00 810 802.
